|Dudes from Buenos Aires and "set point"
Oct 18, 2005
Dear Doctors (anybody its ik for my!!)
First, sorry for my english, Im from Argentina and my english is terrorific!!!! I wiil try to do this in the corrct form.
First my status:
HIV + in March 05. Whitout drougs for the moment.
1.- March 520cd4 (29%) 600.000 cv
2.-May 609cd4 (31%) 238.000 cv
3.-july 590cd4 ( 30%) No carga Test.
4.- Agost 700cd4(35%) 180.000
5.-Octo 660cd4 (30%) 123.000.
1.- Respect to my CD4, is this my Set Point?
2.- In my last lab, my CD4 go down to 35% to 30%.Is this alarm? significative?
3.- My CV is Go down ( whit out drugs) month to month, Why? is likely go to indetectable staus whithout drugs?
4.- How many time do you consider that i can stay whithout drugs? one year more?
Dear Marck, thans for your help and for try to understand my englis!!!!!
Un caluroso abrazo desde Buenos AIres
| Response from Dr. Pierone
Hello and thanks for posting. Your "terror"iffic English seems quite dependable whereas my Spanish would best be characterized as a work in progress.
The "set point" is used to refer to the viral load, and it may take up to a year after infection for this set point to settle. This may be why your viral load keeps declining month by month. It should reach a relative plateau at some point over the next 6 months or so. It would be distinctly unusual though for the viral load to go to undetectable status without HAART. The change in CD4 percentage from 35% to 30% is likely just part of the natural fluctuation that occurs in all of these measurements.
Finally, the time that you can stay off medications depends on many factors and it is a bit early to make predictions. Also, since we really don't know the best time to start therapy, estimates of "time to start" are somewhat arbitrary and may change depending on the evolution of practice guidelines. But for the sake of discussion, it will probably take at least several years before your CD4 count drops to the 350 cell range where HAART is often commenced. Espere que esto ayude y buena suerte.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Rash During Window Period
- Anal Warts After Mutual Masturbation Worried I Have HIV
- Black Spots After Sex With Hooker Condom Broke Worried I Have HIV
- Dry Mouth After Sex With Hooker Worried I Have HIV
- Sore On Tongue After Sex With Hooker Worried I Have HIV
- Tingling In Feet After Kissing Cold Sore Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.